PRAGUE, January 26 - RIA Novosti. After vaccination against coronavirus in Slovakia, a 79-year-old man who had a number of chronic diseases died, a sharp deterioration in his condition was facilitated by the accompanying vaccinations, fever and weakness, Magdalena Yurkemikova, a representative of the State Institute for Drug Control (GIKL), told reporters on Tuesday.
“This case is similar to those that have occurred recently in Norway, Germany and several other countries. It is about an elderly patient (79 years) with numerous chronic diseases, which after autopsy were recognized as the main cause of death. The general deterioration of this patient's condition. small undesirable consequences after vaccination also contributed - an increase in temperature and weakness, "said Yurkemikova, whose speech was broadcast on network TV channels.
According to Yurkemikova, in any elderly patient with chronic diseases, the consequences of vaccination can cause serious health problems, but each such case must be considered individually.
HYCL, as of Tuesday morning, has registered 353 reports of suspected adverse effects after being vaccinated with the Pfizer-BioNTech Comirnaty vaccine. Of this number, 24 messages were considered serious. The most common problems include soreness at the injection site and in the shoulder and limb where the injection was given. Other discomfort associated with vaccinations include fever, chills, headaches, muscles and joints, general weakness, fatigue, and nausea, Yurkemikova said. According to her, the vaccine from Modern has not yet been used in vaccinations.
"Each declared suspicion of serious undesirable consequences after vaccinations is investigated and registered both by HIKL and at the European level," Yurkemikova added.
The latest data on the situation with COVID-19 in Russia and the world are presented on the stopkoronavirus.ru portal.